The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (132 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 28, Issue 2, 2009, pp. 223–232
DOI: 10.4171/ZAA/1382

Published online: 2009-06-30

Strongly Extreme Points in Musielak–Orlicz Spaces with the Orlicz Norm

Ping Wang[1], FeiFei Yu[2] and Yunan Cui[3]

(1) University of Science and Technology, Harbin, China
(2) TianJin University of Science and Technology, China
(3) University of Science and Technology, Harbin, China

In this paper, criteria of strongly extreme points in Musielak–Orlicz spaces endowed with the Orlicz norm are given.

Keywords: Musielak–Orlicz function spaces, strongly extreme points, Orlicz norm, Local Δ-condition.

Wang Ping, Yu FeiFei, Cui Yunan: Strongly Extreme Points in Musielak–Orlicz Spaces with the Orlicz Norm. Z. Anal. Anwend. 28 (2009), 223-232. doi: 10.4171/ZAA/1382